The behavior of the solution to the mixed problem for elliptic equations in neighborhoods of singular points and at infinity

E. M. Landis, A. I. Ibragimov

Research output: Contribution to journalArticlepeer-review

1 Scopus citations
Original languageEnglish
Pages (from-to)185-186
Number of pages2
JournalDoklady Mathematics
Volume57
Issue number2
StatePublished - Mar 1998

Fingerprint

Dive into the research topics of 'The behavior of the solution to the mixed problem for elliptic equations in neighborhoods of singular points and at infinity'. Together they form a unique fingerprint.

Cite this